Previous |  Up |  Next


Title: Asymptotic properties of a two-dimensional differential system with delay (English)
Author: Kalas, Josef
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 171-180
Category: math
MSC: 34K15
Date available: 2009-02-11T17:03:39Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_22.pdf 294.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo